| Catalog Number |
1183500777 |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Returned sample was requested but haven't received yet.The dhr of this lot was reviewed without any issue.The design history file and 510k sumbssion were reviewed.This syringe is designed for manual use only, not for pump use.For manual use or not for pump use was not presented on any labeling of this product.The compliant history was reviewed one pump compatbility issue with this product was received before.A recall was conducted by distributor cardinal health 200 llc with recall number z-0856-2024.The corretive action putting the caution "for manual use or not for pump use" on all syringes' labeling of k113091 will be taken.A follow-up report will be submitted if any additional information from the received samples.
Event or Problem Description
Customer reports: the anesthesiologist is reporting an issue with the new cardinal health monoject 35mm syringe not working with the medfusion 4000 iv pumps.Engineering is working on determining if it is an issue with the settings and i was hoping you could tell me if i need to have pharmacy reconfigure the pumps.I called cpmc to see if they are experiencing any problems, but they are using a different pump. (alaris).